MAUDE Adverse Event Report: Zimmer Surgical, Inc. Z.S.G.M. Cutter 1.5:1 Ratio; Expander, Surgical, Skin Graft

Zimmer Surgical, Inc. Z.S.G.M. Cutter 1.5:1 Ratio; Expander, Surgical, Skin Graft
Catalog Number 00770301500
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that skingraft mesher doesn't make smooth holes for grafts.There is no information provided regarding the timing of the event or if there was any patient involvement/harm that may have occurred.During device evaluation, it was discovered that the cutter failed the sample mesh test.Due diligence is complete as multiple attempts were made; however, no further information is available.As no additional information is available, we are unable to provide further information.
 
Additional Manufacturer Narrative
This event is recorded with zimmer biomet under (b)(4).This medwatch is being filed as an initial / final report based on information discovered during the device evaluation.Review of the most recent repair record determined the device failed the sample mesh test during evaluation.The cutter was damaged; however, the cutter is not repairable.The cutter was returned as is.Review of the device history record identified no deviations or anomalies during manufacturing.The root cause of the reported issue is attributed to component failure as the device exhibits wear and tear from repeated use.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign: finland.

Brand Name
Z.S.G.M. Cutter 1.5:1 Ratio
Common Device Name
Expander, Surgical, Skin Graft
Manufacturer (Section D)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
Zimmer Surgical, Inc.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50869133
Report Number0001526350-2026-01150
Device Sequence Number9223543
Product Code FZW
UDI-Device Identifier00889024375444
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
Preamendment
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00770301500
Device Lot Number64643571
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown